Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Gravity waves of finite amplitude. III. Steady, symmetrical, periodic waves in a channel of finite depth


Author: T. V. Davies
Journal: Quart. Appl. Math. 10 (1952), 57-67
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/46208
MathSciNet review: 46208
Full-text PDF Free Access


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/qam/46208
Article copyright: © Copyright 1952 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website